Hi...not sure how to explain the random pain that I get associated with fibro. It really boggles my mind. It seems to change in place and intensity from one day to the next. I have alot of pain in low back and hip areas all the time and some days it seems to radiate up to the kidney area. Have you talked to your dr about it? Maybe it is something besides the fibro. Do you drink enough water? I know that causes me alot of kidney pain if I don't. Just a few thoughts. Hope you can get it figured out. This is a great place to get advice...and support from people who understand. Gentle hugs.
Hi Sobermommy, Thanks for replying:) Sorry my responce is so late, Can i speak for everyone with Fibro when i say, "I'm consistant at being inconsistant" since becoming ill with this pain! Lol... Yes i have spoken to Dr.'s about the Kidney pain. They seem to all want to see proof of what is the cause, and we all know the run around there! Re: Water intake... No, Sadly i don't drink enough water, and i'm a problem eater to. Eat only to survive.I did just start Cymbalta about 2 weeks ago, and have to say..WOW! Re: How it's helping my pain, but still 4 hours is about the longest i can go before kidneys flare up, then off to bathroom, then i deal with the inflammation left over from the initial Kidney pain. Wierdest side effect...If that is what this is? As soon as i started Cymbalta i started sleepwalking! Every night i go to the kitchen & turn the coffee maker on. So i've been told. I used to sleep walk as a child. !!! And way to coincidental, with the timing of starting Cymbalta. I have lowered some of the Morph. a few days ago, because i was feeling over medicated since adding Cymbalta. I go to a pain clinic every 2 weeks for Nerve Block Injections, these have really made a difference for me:) What all do you take for pain? And were you defferred from working like me?
Sending you Tons of Gentle Hugs:))) & will work on responding faster:)
Happy to meet you:)))
I know that pain you're talking about. In fact, only a few years ago I had unexplained renal failure, yet now the kidney function is fine. I can only surmise that this is a random act of FMS. However, since then I get that awful pain that feels just like when I had renal failure. Sometimes it's the back muscles, other times since I feel something move, I know it's definitely the kidney itself spasming. That is very painful and feels much like when I had the actual renal failure, except thankfully not as long lasting.
About the only thing that works for me is working on getting those back muscles to relax any way I can. And, if I feel the kidney spasm, I don't use NSAIDS. I just feel nervous about it when I feel that because I know that when the kidneys have issues, people are told to stay away from NSAIDS.
The T.E.N.S. device helps a little bit. I wouldn't say it helps a huge amount or anything like that, but it does help. I mainly use it up higher across the shoulders, though, as that is where the neurologist wants me to use it to help relieve the migraine and combination/migraine headaches.
I'm not able to use other pain medicines, not even Tylenol. I have the added bonus of Multiple Chemical Sensitivity (MCS), so I have to really watch the pharmaceuticals. My pain management has to be entirely different from those who take the legal narcotics to deal with the pain. The days the pain is at its worst are the days I'm just out of commission. I have very few options for dealing with the pain.
Chiropractic helps immensely. And, so does massage. Unfortunately, I have no money for massage therapy. I sure wish insurance companies would help us out, since massage really is NOT a luxury item for people dealing with CFS/FMS.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.